• Kansas Kansas
    October 05, 2008
    Has anyone tried taking Enbrel 50 mg every other week instead of weekly?
    Kansas Kansas
    October 05, 2008

    Knowing the side effects, of which I'm feeling several in my 9th treatment week, was wondering why they don't even offer as a choice taking either 25mg per week instead of 50 mg  OR 50 mg every other week?  Couldn't that be enough to help some sufferers , while also lessening the side effect risk?

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • Casiesea March 04, 2009
    Casiesea
    October 05, 2008

    I have been on Enbrel 50 mg for about 9 months. I went to the dr yesterday and am being taken off because of bad nose/gums bleeding. Well, that and the fact that it stopped working. PA said that she sees "significant progression" of RA. Funny, I saw the actual doctor in January and he didn't think so.  Now they want me to go on Orencia, one of the IV meds! I really don't understand why i can't try another tnf inhibitor! 6 months ago the dr told me my RA was mild (the fatigue and symptoms certainly aren't!!!!).

    READ MORE
  • debbie October 25, 2008
    debbie
    October 05, 2008

    50mg didnt work for me  had 2 injections a week of 25mg works alot better  but had nose bleeds every day for 4 years had to come off it in the end because i am anaemic

    READ MORE
  • srustin1 October 05, 2008
    srustin1
    October 05, 2008

    Kansas,

     I'm like you, i was and still is getting the side affects.  I didn't at first but now I am. I started taking it every 2 weeks and now I take it every 3-4 weeks.  My Dr. don't like it but it's the only med that helps me. I want to keep taking it so for now this is the way it is.  I think I seen or read that Enbrel don't stop the progression of RA, no kiddding I could of told them that. When Enbrel first came out I started to gain weight so i told my Dr. and he said because of my eating habits, not! I said no way. Guess what now that's 1 of the side effects. Drs, need to listen to paitents. And for other meds I  refuse to take methrotrexate. It made me forget and make my skin smell. no thanks

    I hope this helps.

    READ MORE
  • Momrocks June 25, 2009
    Momrocks
    October 05, 2008

    I was just prescribed this medicatlon and I'm taking 25 mg twice weekly Dr prefers it and said side effects were less this way. Not sure, just did my 2nd injection this week. Time will tell about the side effects.

    READ MORE
  • Casiesea March 04, 2009
    Casiesea
    October 05, 2008

    I have been on Enbrel 50 mg for about 9 months. I went to the dr yesterday and am being taken off because of bad nose/gums bleeding. Well, that and the fact that it stopped working. PA said that she sees "significant progression" of RA. Funny, I saw the actual doctor in January and he didn't think so.  Now they want me to go on Orencia, one of the IV meds! I really don't understand why i can't try another tnf inhibitor! 6 months ago the dr told me my RA was mild (the fatigue and symptoms certainly aren't!!!!).

    READ MORE
  • Hope July 07, 2010
    Hope
    October 05, 2008

    I take 50mg twice weekly and see no side effects.  What side effects are you seeing?  I have tried to cut down to once a week and everything swells right up and i can't walk.

    READ MORE
    • murphy
      July 17, 2010
      murphy
      July 17, 2010

      I have experienced no other negative side effect of taking enbrel 50 other than that my semen has turned a dirty brown colour.Has any other male had a similar experience?

      READ MORE
  • murphy July 07, 2010
    murphy
    October 05, 2008

    I am male and inject enbrel 50 once a week.Has any man who has been prescribed enbrel 50mgs,noticed any discolouration in their seminal fluid ejaculate?

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.